MathSciNet Relay Station
MathSciNet bibliographic data
MR1247174 73B30 (35Q72 73V99 80A22)
Eyre, David J. Systems of Cahn-Hilliard equations. SIAM J. Appl. Math. 53 (1993), no. 6, 1686–1712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement